MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION? HI-FLO?; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION? HI-FLO?; CATHETER, CONTINUOUS FLUSH
Model Number M001195500
Medical Device Problem Codes Nonstandard Device (1420); Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tip fracture occurred.A direxion hi-flo microcatheter was selected for transcatheter arterial chemoembolization (tace).During the procedure, it was noted that the entire tip was fractured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
(b)(6).G4 - premarket / 510(k) #: k142259, k163701.
 
Additional Manufacturer Narrative
H6 - device codes: updated from detachment of device or device component to material integrity problem.E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k142259, k163701.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).G4 - premarket / 510(k) #: k142259, k163701.Device evaluated by mfr: the direxion microcatheter was returned to our post market quality assurance laboratory.During visual inspection it was found that the catheter was separated at the hub.Inspection of the remainder of the device presented no other damage or irregularities.The site provided a photo.The photo submitted revealed a complete separation of the shaft from the hub.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k142259, k163701.Device evaluated by mfr: the direxion microcatheter was returned to our post market quality assurance laboratory.During visual inspection it was found that the catheter was separated at the hub.Inspection of the remainder of the device presented no other damage or irregularities.The site provided a photo.The photo submitted revealed a complete separation of the shaft from the hub.
 
Event or Problem Description

Brand Name
DIREXION? HI-FLO?
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22778605
Report Number2124215-2025-55384
Device Sequence Number15788225
Product Code KRA
UDI-Device Identifier08714729839576
UDI-Public(01)08714729839576(17)270328(10)36176666
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195500
Device Catalogue NumberM001195500
Device Lot Number0036176666
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/13/2025
10/03/2025
12/02/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/10/2025
10/30/2025
12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight52 KG